MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T GEN 2 BIBAG WITHOUT CDX; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T GEN 2 BIBAG WITHOUT CDX; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 190895
Medical Device Problem Codes Thermal Decomposition of Device (1071); Melted (1385); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to fresenius that smoke was coming from the back of the power supply on this 2008t hemodialysis (hd) machine and that a burning smell was noted.A fresenius field service technician (fst) was dispatched to the facility to evaluate the 2008t machine.Additional details were provided upon follow-up with the fst.The fst said the staff called a "code red" from the smoke, but they didn't mention anything about a fire or smoke alarm.The machine was in idle mode when this occurred, and there was no patient involved.The fst said the facility only has hospital grade ground fault circuit interrupter (gfci) outlets on the treatment floor as far as they know.The fst inspected the card cage and power supply, and they observed no issues with the parts.The machine was then connected to a water source, and once connected a steady stream of water began leaking from valve 103 of the bibag hydraulic module.The valve seemed to be the original fresenius part on the machine.The valve had melted, causing the plastic housing to melt and smoke.The rest of the module was inspected with no visual issues noted.No other noticeable damage was noted during the machine inspection.The fst replaced valve 103 and this reportedly resolved the issue.After replacing the valve, the machine underwent alarm and pressure testing.The fst left the back panels off for a bit while running the machine to ensure there were no more leaks or visible smoke.Upon completion of testing, the machine was returned to the staff for use.It was reported that the sample would be returned for manufacturer evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: h3 plant investigation: although a sample was reported to be available for manufacturer evaluation, to date no parts have been received.However, an on-site evaluation was performed by a fresenius field service technician (fst).Additionally, two photos of valve 103 were provided for review.The reported event was confirmed referencing the provided photos.In the photos, the valve appeared melted and swollen exhibiting signs of thermal damage.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.Based on the available information, the complaint event has been confirmed.

Brand Name
2008T GEN 2 BIBAG WITHOUT CDX
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key24635021
Report Number0008030665-2026-00530
Device Sequence Number8986029
Product Code KDI
UDI-Device Identifier00840861100927
UDI-Public00840861100927
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150708
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190895
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown